MAUDE Adverse Event Report: ABBOTT MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number PN-004 400
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One tactisys¿ quartz sn: (b)(6) was received for evaluation.The tactisys was powering on, and a prolonged audible beep was heard.This indicated an unsuccessful power-on-self-test (post) and a failure to established communication.The front enclosure was temporarily removed, and visual inspection revealed the cmos (complementary metal oxide semiconductor) battery was not seated properly in the battery holder.Based on the information and investigation provided to abbott, the root cause was isolated to the cmos battery.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance's associated with the reported event were identified.
 
Event or Problem Description
During a typical atrial flutter procedure, there was a procedural delay due to a tactisys issue while the patient prepared on the table.When prepping for the tactiflex ablation catheter, it was noted that the tactisys quartz was blinking red and would not connect to the ensite x system.Troubleshooting included checking and reseating all the connections, powering the tactisys quartz off and on, confirming that the correct serial number was entered into the system, and opening a new catheter, but the issue persisted.A tactisys was borrowed from another account, which took about 15 minutes.Everything was plugged in again, the tactisys displayed a green light and properly connected to the mapping system.The procedure was then completed with no adverse consequences to the patient.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24461864
Report Number2184149-2026-00047
Device Sequence Number9376204
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)8121385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number8121385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown